# SDR ASOA20130929177

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 21,340 hours, 21,518 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE FWD CABIN AND GALLEY AREA.  MX R & R THE LIGHT CONTROL MODULE AT SEAT 1A, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
